# SDR C2XA97IA368

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F02A250V1A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT CHECKS, THE CREW FOUND THE OVERWING EXTERIOR EMERGENCY LIGHTS TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE FUSES FOR THE AFFECTED EMERGENCY LIGHTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
